# SDR FDEA201205051747

- Difficulty date: May 5, 2012
- Submitted: May 18, 2012
- Operation: Air carrier
- Aircraft: N607FE
- Make and model: Doug MD-11F
- Aircraft serial: 48547
- Aircraft time: 67,112 hours, 15,148 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge Fitting
- Part number: ARC2512504
- Condition: Corroded
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING FLAP SIDE  OTBD HINGE, OTBD PIVOT HOLE FOUND CORRODED.  REWORKED AND FOUND EXCEED LIMIT IAW CMM 57-52-03, REV 72 EXISTING HOLE DIA :1.342", FINAL HOLE DIA: 1.354", MAX ALLOWABLE DIA: 1.220"  REPAIR ACCOMPLISHED IAW EA 1-5750-160603, PART 1.  REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100, REV 114.
